# SDR WTAA950200

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 729
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SFO - THE LT ENGINE FAILED TO OBTAIN REQUIRED TAKEOFF POWER DURING TAKEOFF ROLL.  TAKEOFF WAS ABORTED WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED ENGINE GROUND RUN.  UNABLE TO DUPLICATE REPORTED DISCREPANCY.  ALL ENGINE PARAMETERS NORMAL DURING GROUND RUN.  ACFT RETURNED TO SERVICE.  (Z)
